# SDR AU981175

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 642720
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN CRANKSHAFT BEARING BROKEN.  CRANKCASE THROUGH BOLT P/N 641931-10-75 BROKEN.  ALL CYLINDER FLANGE NUTS LOOSE.  CRANKCASE MATING FACES FRETTED AND CRANKCASE CRACKED.  METAL CONTAMINATION OF OIL FILTER.   PART TC:  1,618.
